# SDR DALA2017030401806

- Difficulty date: March 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 44,321 hours, 29,567 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WORN ON STRAP OVER WEB LOCATED AFT EDGE BEAM 2. DOUBLER WAS REPLACED IAW SRM 51-30-02, 51-30-05 AND 51-30-04.
